# SDR FDEA202210282687

- Difficulty date: October 28, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757222
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498203
- Condition: Cracked
- Location: Bs1680-1701 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1680-1701 STR29R HAS CRACKED STINGER REMOVED CRACKED STINGER SECTION ON STA 1680 - 1701 STR29 R/H FABRICATED -1 HAT   SECTION AND -2 FILLER INTALLED IAW B757 SRM 53-00-03-2R
